MathSciNet Relay Station
MathSciNet bibliographic data
MR601087 62F11
Sprott, D. A. Maximum likelihood in small samples: estimation in the presence of nuisance parameters. Biometrika 67 (1980), no. 3, 515–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement